MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D-1183-08-S
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
Date of Event 12/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of possible contributing factors could be made.As such, the investigation will be closed.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent a ventricular tachycardia ablation procedure for premature ventricular contractions (pvcs) with a navistar catheter and suffered a cardiac tamponade (no intervention reported) and cardiac arrest (requiring cardiopulmonary resuscitation).During ablation phase, 3 minutes after the last ablation, the patient became hypotensive and a tamponade was confirmed via transthoracic echocardiogram.Patient arrested and cardiopulmonary resuscitation was initiated and patient was intubated.Patient was reported to be in stable condition.Patient required extended hospitalization as a result of this adverse event.Patient outcome is improved.There were no factors cited that may have contributed to the adverse event.Physician¿s opinion regarding the cause of the adverse event is that it was related to procedure.Transseptal puncture was not performed.No sheath information was reported.Generator parameters at the time of injury included temperature control mode with temperature cut-off at 50 degrees celsius and power cut-off at 50 watts (not titrated).Overall ablation time at the site of injury was approximately 3-5 minutes.Last ablation cycle time at the site of injury was 45 seconds.No irrigated catheter was used during the procedure.Patient received anticoagulant (heparin 4000 units) during the procedure with activated clotting times of 158 and 168 seconds.There were no errors reported on any bwi equipment during the procedure.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6231370
Report Number9673241-2017-00028
Device Sequence Number393621
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public(01)10846835000610(11)160809(17)190731(10)17543792M
Combination Product (Y/N)N
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberD-1183-08-S
Device Catalogue NumberNS7TCFL174HS
Device Lot Number17543792M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age57 YR
Patient Weight98